# SDR SWAA2021040560410

- Difficulty date: March 30, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 52,340 hours, 34,698 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT ATTENDTANT POERTS A CABLE IS EXPOSED IN THE FORWARD ENTRY ESCAPE SLIDE HOUSING NEAR LEFT SIDE OF GIRT BAR / RESTOWED FWD ENTRY DOOR SLIDE BATTERY TEST CASTLE LE AK BACK IN POUCH PER SIP
